Elisa Francini
Ricerca

Università degli Studi di Firenze
Dipartimento di Matematica e informatica "Ulisse Dini"
Viale Morgagni 67A, 50134 Firenze
Tel: +39 055 2751406
E-mail: elisa.francini"at"unifi.it
La mia ricerca si colloca principalmente nel settore dei Problemi Inversi per Equazioni alle Derivate Parziali.

Lista delle pubblicazioni

[36] Francini, E., Vessella, S., Carleman estimates for the parabolic transmission problem and Hölder propagation of smallness across an interface. Link to Arxiv

[35] Beretta, E., Francini, E., Vessella, S. Differentiability of the Dirichlet to Neumann map under movements of polygonal inclusions with an application to shape optimization, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, vol. 49, pp. 756-776 (2017) Link to Arxiv

[34] Di Fazio, G., Francini, E., Raciti, F., Vessella, S., Stable determination of a Lam\'e coefficient by one internal measurement of displacement, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 452, pp. 388-400 (2017) Link to Arxiv

[33] M. Di Cristo, E. Francini, C.-L. Lin, S. Vessella, J.-N. Wang, Carleman estimate for second order elliptic equations with Lipschitz leading coefficients and jumps at an interface, Journal de Mathematiques Pures et Appliquee, vol. 108, pp. 163-206 (2017) Link to Arxiv

[32] G. Alessandrini, M. Di Cristo, E. Francini, S. Vessella, Stability for quantitative photoacoustic tomography with well chosen illuminations, Annali di Matematica Pura e Applicata, 196, n.2 (2017) 395-406. Link to Arxiv

[31] E. Beretta, M.V. de Hoop, E. Francini, S. Vessella, J. Zhai, Uniqueness and Lipschitz stability of an inverse boundary value problem for time-harmonic elastic waves, INVERSE PROBLEMS, vol. 33, n. 3, 035013 (2017) Link to Arxiv

[30] E. Francini, C.-L. Lin, S. Vessella, J.-N. Wang, Three-region inequalities for the second order elliptic equation with discontinuous coefficients and size estimate, JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 261, pp. 5306-5323 (2016), Link to Arxiv

[29] E. Beretta, E. Francini, Asymptotic formulas for steady state voltage potentials in the presence of thin inhomogeneities. The complex case, Rend. Istit. Mat. Univ. Trieste, vol. 48, pp. 209-219 (2016).

[28] E. Beretta, M.V. de Hoop, E. Francini, S. Vessella, Stable determination of polyhedral interfaces from boundary data for the Helmholtz equation., Comm. PDE 40, no. 7, (2015), 1365–1392. MR3341208 arxiv

[27] E. Beretta, E. Francini, A. Morassi, E. Rosset, S. Vessella, Lipschitz continuous dependence of piecewise constant Lamé coefficients from boundary data: the case of non flat interfaces., Inverse Problems, 30, no. 12 (2014), 125005, 18 pp. MR3291119 Link to Arxiv

[26] E. Beretta, E. Francini, S. Vessella, Uniqueness and Lipschitz stability for the identification of Lamé parameters from boundary measurements, Inverse Problems and Imaging, 8 (2014), 611-644. MR3295939 Link to Arxiv

[25] E. Beretta, E. Francini, S. Vessella, Size estimates for the EIT problem with one measurement: The complex case, Revista Matematica Iberoamericana, 30 (2014), 551-580. MR3231210 Link to Arxiv

[24] E. Beretta, E. Bonnetier, E. Francini, A.L. Mazzucato, Small volume asymptotics for anisotropic elastic inclusions, Inverse Problems and Imaging, 6 (2012) 1-23. MR2887190 Link to Arxiv

[23] E. Beretta, E. Francini Lipschitz stability for the electrical impedance tomography problem: the complex case , Communications in PDE, 36 (2011), 1723-1749. MR2832161 Link to Arxiv

[22] E. Beretta, E. Francini, E. Kim, J. Lee, Algorithm for the determination of a linear crack in an elastic body from boundary measurements, Inverse Problems 26 (2010) 085015 (13pp). MR2661694

[21] H. Ammari, E. Beretta, E. Francini, H. Kang, M. Lim, Reconstruction of small interface changes of an inclusion from modal measurements II: The elastic case. Journal de Mathématiques Pures et Appliquées 94 n.3 (2010), 322-339. MR2679030

[20] E. Beretta, Y. Capdeboscq, F. De Gournay, E. Francini, Thin cylindrical conductivity inclusions in a three-dimensional domain: polarization tensor and unique determination from boundary data, Inverse Problems 25 n.6 (2009) 065004 22pp MR2506849

[19] H. Ammari, E. Beretta, E. Francini, H. Kang, M. Lim, Optimization algorithm for reconstructing interface changes of a conductivity inclusion from modal measurements, Mathematics of Computation, 79 (2010), 1757-1777 . MR2630011

[18] E. Beretta, E. Francini, S. Vessella, Determination of a linear crack in an elastic body from boundary measurements - Lipschitz Stability, SIAM Journal of Mathematical Analysis, 40 (2008), 984--1002. MR2443262

[17] E. Beretta, E. Francini, An asymptotic formula for the displacement field in the presence of thin elastic inhomogeneities, SIAM Journal of Mathematical Analysis, 38 (2006), 1249--1261. MR2274482

[16] T. Hoft, E. Francini, F. Santosa, An inverse problem in nondestructive evaluation of spot-welds, Inverse Problems, 22 (2006) 645-661. MR2216420

[15] H. Ammari, E. Beretta, E. Francini, Reconstruction of thin conductivity imperfections, II. The case of multiple segments, Applicable Analysis, Vol. 85, No.1-3, (2006), 87-105.MR2198833

[14] H. Ammari, E. Beretta, E. Francini, Reconstruction of thin conductivity imperfections , Applicable Analysis, Vol. 83, No.1, (2004), 63-76. MR2031608

[13] E. Beretta, E. Francini, Asymptotic formulas for perturbations in the electromagnetic fields due to the presence of thin inhomogeneities. Contemporary Mathematics, vol. 333 (2003), 49-62. MR2032006

[12] E. Beretta, E. Francini, M. Vogelius Asymptotic formulas for steady state voltage potentials in the presence of thin inhomogeneities. A rigorous error analysis , Journal de Mathematiques Pures et Appliquee, Vol. 82, 10, (2003), 1277-1301.MR2020923

[11] E. Francini, Recovering a complex coefficient in a planar domain from the Dirichlet-to-Neumann map Inverse Problems, 16 (2000), 107-119. MR1741230

[10] A. Colesanti, E. Francini, P. Salani, Convexity and asymptotic estimates for large solutions of Hessian equations, Differential and Integral Equations, 13, (2000), 1459-1472.MR1787077PDF

[9] E. Francini, Stability results for a linear parabolic noncharacteristic Cauchy problem, Journal of Ill-Posed and Inverse Problems, 8, n.3, (2000), 255-272. MR1781351

[8] V.L.Kamynin, E.Francini, Asymptotic behavior of solutions of some inverse problems for higher order parabolic equations , Russian Journal of Mathematical Physics, 6, n.4, (1999), 394-408. MR1815360

[7] F. De Vita, E. Francini, Commenti sui dati statistici universitari nell'ultimo trentennio, La matematica nella cultura e nella società, Boll. Unione Mat. Ital., (8) 1-A (1998), 111-120.

[6] E. Francini, A. Greco, Blow-up in exterior domains: existence and star-shapedness, Zeitschrift fur Analysis und ihre Anwendungen, 17, (1998) n.2, 431-441. MR1632571

[5] V.L.Kamynin, M.Saroldi, E.Francini, Inverse Problems for Higher Order Parabolic Equations, (Joint sessions of the Petrovskii Seminar and the Moscow Mathematical Society, 1998) Russian Mathematical Surveys, 53, n.4, (1998), 202-203.

[4] V. Kamynin, E. Francini, An inverse problem for higher order parabolic equation, Mathematical Notes, 64, n.5, (1998), 590-599. MR1691210

[3] E. Francini, Starshapedness of level sets for solutions of nonlinear elliptic equations, Math. Nachr. 193 (1998), 49-56. MR1637578

[2] E. Francini, Starshapedness of level sets for solutions of nonlinear parabolic equations, Rendiconti dell'Istituto di Matematica dell'Università di Trieste, 28 (1996), 49-62.MR1463908

[1] E. Francini, Sul principio di massimo per l'angolo formato dal gradiente di soluzioni di equazioni ellittiche con una direzione fissata, Boll. Unione Mat. Ital., (7) 9-A (1995), 123-130. MR1324612